# SDR 2006UALA01365

- Difficulty date: July 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 52,862 hours, 28,463 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crease Beam
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CREASE BEAM ANGLE AT DOOR R1 CORRODED AT BS 288 TO 344 RBL 50-62.  MAJOR REPAIR:  REMOVED AND REPLACED CREASE BEAM ASSEMBLY.
